On strichartz estimates in an abstract form

Classical Strichartz type argument is applied for an abstract one- parameter set of linear continuous operators and a Strichartz type estimate in a non-endpoint case is rigorously justified. © Springer International Publishing AG 2017.

Authors
Editors
-
Publisher
Springer International Publishing
Number of issue
-
Language
English
Pages
473-480
Status
Published
Department
-
Number
-
Volume
7
Year
2017
Organizations
  • 1 RUDN University, 6 Miklukho-Maklaya St, Moscow, 117198, Russian Federation
Keywords
One-parameter set of linear operators; Strichartz estimate
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5728/